# SDR DALA2019012400487

- Difficulty date: January 24, 2019
- Submitted: January 24, 2019
- Operation: Air carrier
- Aircraft: N949AT
- Make and model: Boeing 717-200
- Aircraft serial: 55003
- Aircraft time: 51,880 hours, 35,911 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Former
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LT FORMERS STA Y:660.0, Y:675.5, & Y:696.0 AT UNDERWING BARREL CANTED KEEL BEAM AREA (FUS). NRC 0389: LT FORMERS STA Y:660.0, Y:675.5, & Y:696.0 WERE REPAIRED PER SRM 51-70-11-2R -1 REPAIR 1 FIG. 201. (LP #0916479)
